| Model Number |
MMT-723NAH |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
11/30/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Motor error alarm during rewind due to corroded motor home switch.Pump received with cracked battery tube thread noted.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed motor error.The customer was assisted with motor error troubleshooting.The customer¿s blood glucose level was 203 mg/dl at the time of the incident.The customer treated with injection and declined troubleshooting for the high blood glucose reading.The customer stated that the drive support cap was flush.The customer stated that the battery was changed but it did not work.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.